# SDR DALA2019020400777

- Difficulty date: February 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 74,772 hours, 13,864 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Not Reported
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

MOMENTARY FUEL SMELL IN COCKPIT AT ROTATION ON TAKEOFF. F/A AT JUMP SEAT ART 3R DOOR REPORTED A MOMENTARY OILY SMELL DURING TAKEOFF INSPECTED BOTH PACK BAYS, FOUND FUEL LEAK ABOVE HEAT EXCHANGERS RIGHT PACK BAY. REMOVED FUEL AND FILLET PANEL CLEANED, PREPARED AND RESEALED.
